# SDR AALA20100922DFW01

- Difficulty date: September 22, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N481AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49656
- Aircraft time: 63,935 hours, 33,467 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - DURING CRUISE THE RIGHT ENGINE COWL ANTI ICE CIRCUIT BREAKER POPPED.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE COWL ANTI-ICE VALVE AND L-30 BREAKER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
